IJPAM: Volume 81, No. 1 (2012)
CUBIC AND QUARTIC FUNCTIONAL EQUATIONS
Department of Mathematics
Maharshi Dayanand University
Rohtak, 124001, INDIA
Abstract. In this paper, the Hyers-Ulam-Rassias Stability of the following orthogonal Cubic and Quartic functional equations:
in the setting of orthogonality space is established, where is a mapping from an orthogonality space into a real Banach space .
Received: March 13, 2012
AMS Subject Classification: 39B55, 39B52, 39B82, 46H25
Key Words and Phrases: cubic functional equation, quartic functional equation, Hyers-Ulam-Rassias stability, orthogonality spaces
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395